Washington, 2007Wildfire in Washington, September 10 to 17, 2007
September 10 to 17, 2007 · NWS OTX · 1 event in 1 county or zone
The Manilla Creek Fire, centered six miles southwest of Keller, burned 17,653 acres.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The Manilla Creek Fire, centered six miles southwest of Keller, burned 17,653 acres.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before the first event at Sep 9, 8:10 PM PST, 3 hours 50 minutes earlier.
Area forecast discussion, Sep 9, 8:10 PM PST, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
910 PM PDT SUN SEP 9 2007
.SYNOPSIS...
THE INLAND NORTHWEST WILL BE IN A DRY NORTHWEST FLOW AHEAD OF A
BUILDING PACIFIC RIDGE. A DRY WEATHER PATTERN AND ABOVE NORMAL
TEMPERATURES WILL PERSIST THROUGH AT LEAST MID WEEK.
&&
.DISCUSSION...
HIGH PRESSURE CONTINUES TO SLOWLY BUILD INTO THE REGION THIS
EVENING. THIS HIGH WILL DOMINATE THE WEATHER THROUGH MID-WEEK.
EXPECT WARM DAY TIME TEMPERATURES AND COOL CLEAR NIGHTS. FOR
TONIGHT SOME MINOR ADJUSTMENTS WERE MADE TO TEMPERATURES FOR A
FEW LOCATIONS. IN ADDITION UPPER LEVEL MOISTURE IS SPILLING OVER
THE BUILDING HIGH AND WILL CLIP THE NORTHEAST PORTION OF THE CWFA
AND BUMPED CLOUD COVER IN THOSE AREAS A LITTLE BIT TO HANDLE THAT.
/TOBIN
&&
.AVIATION...VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES THROUGH
06Z TUESDAY. SOME UPPER LEVEL MOISTURE WILL MOVE INTO THE EASTERN
ZONES TONIGHT...BUT SHOULD HAVE LITTLE EFFECT ON AVIATION
CONCERNS. /TOBIN
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 43 80 48 86 52 82 / 0 0 0 0 0 10
COEUR DALENE 42 82 42 86 48 80 / 0 0 0 0 0 10
PULLMAN 31 80 40 86 44 83 / 0 0 0 0 0 10
LEWISTON 44 86 50 91 54 88 / 0 0 0 0 0 10
COLVILLE 42 86 43 91 45 82 / 0 0 0 0 0 10
SANDPOINT 39 76 40 81 47 76 / 0 0 0 0 0 10
KELLOGG 37 81 47 85 49 80 / 0 0 0 0 0 10
MOSES LAKE 44 85 46 89 54 89 / 0 0 0 0 0 0
WENATCHEE 48 84 56 90 59 89 / 0 0 0 0 0 0
OMAK 45 85 49 92 56 88 / 0 0 0 0 0 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...NONE.
&&
Hazardous weather outlook, Sep 9, 4:50 AM PST, 19 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
550 AM PDT SUN SEP 9 2007
IDZ026-027-WAZ031-032-034-035-041>044-101300-
LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...LEWISTON...KAMIAH...CRAIGMONT...
NEZPERCE...WINCHESTER...ANATONE...PEOLA...CLARKSTON...
MOSES LAKE...EPHRATA...OTHELLO...QUINCY...RITZVILLE...
COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...GRAND COULEE...
COULEE CITY...WENATCHEE...LEAVENWORTH...MAZAMA...TWISP...
WINTHROP...OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...
WATERVILLE...MANSFIELD
550 AM PDT SUN SEP 9 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH
CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
IDZ001>004-WAZ033-036>038-101300-
NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-WASHINGTON PALOUSE-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...MOSCOW...
ST. MARIES...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...
PULLMAN...SPOKANE...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...
KETTLE FALLS...REPUBLIC...INCHELIUM
550 AM PDT SUN SEP 9 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
LOW TEMPERATURES MONDAY MORNING WILL APPROACH FREEZING IN SOME OF
THE VALLEYS OF NORTHEAST WASHINGTON AND A FEW OF THE TYPICALLY COLDER
SPOTS ACROSS THE PALOUSE AND IDAHO PANHANDLE. WIDESPREAD FREEZING
CONDITIONS ARE NOT ANTICIPATED...BUT SOME OF THE TOWNS ON THE
OUTSKIRTS COULD EXPERIENCE AN EARLY FROST. THIS INCLUDES...BUT IS
NOT LIMITED TO...DEER PARK...SPRINGDALE...CHESAW AND CHENEY.
Wildfire, Okanogan Highlands
- When
- September 10, 12:00 AM PST to September 17, 5:00 PM PST
- Where
- Okanogan Highlands forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 48.510, -119.128 (the zone’s center; the record gives no point)
The Manilla Creek Fire, centered six miles southwest of Keller, burned 17,653 acres.|
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Florida, September 10, 20071 death · 1 event
- Wildfire in California, September 10 to 12, 20075 injured · 1 event
- Lightning Strikes in Delaware, September 10 to 11, 2007$30,000 · 2 events
- Flash Flooding in Texas, September 10 to 11, 2007$15,000 · 3 events
- Hail and Damaging Winds in New Mexico, September 10, 2007$4,000 · 1.75 in hail · 9 events
- Damaging Wind and Heavy Rain in Florida, September 10, 200750 kt wind · 2 events
- Flash Flooding in Missouri, September 10, 20072 events
- Flash Flooding in New Mexico, September 10 to 11, 20072 events
- High Wind in Alaska, September 10 to 11, 200770 kt wind · 1 event
- Marine Thunderstorm Wind in Gulf of Mexico, September 10, 20071 event
- Funnel Cloud in Florida, September 10, 20071 event
- Waterspout in South Atlantic Coastal Waters, September 10 to 11, 20071 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 60920.